# SDR ERAA085146

- Difficulty date: February 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 14,634 hours
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: 10545039
- Part serial: 2071
- Condition: Broken
- Location: Dual Hydraulic
- Part time: 2,939 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUIDE ASSY HAS BROKEN WIRE. DISASSEMBLED, CLEANED, INSPECTED, INSTALLED NEW SOCKET AND TESTED & POTTED.  INSTALLED NEW FLAT SPRING & SLIDE BLOCK.  REPAIRED IAW M BB-BO-105-REM 405.
